# SDR SWAA040666

- Difficulty date: March 2, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 65,169 hours, 70,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100067
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT FLICKERING.  REMOVED AND REPLACED R2 DOOR EMERGENCY EXIT LIGHT PER MM.
